Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 248517, 9 pages
http://dx.doi.org/10.1155/2015/248517
Research Article

Variational Methods for a Fractional Dirichlet Problem Involving Jumarie’s Derivative

Faculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Lodz, Poland

Received 27 April 2015; Accepted 8 June 2015

Academic Editor: Efstratios Tzirtzilakis

Copyright © 2015 Rafał Kamocki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafał Kamocki, “Variational Methods for a Fractional Dirichlet Problem Involving Jumarie’s Derivative,” Mathematical Problems in Engineering, vol. 2015, Article ID 248517, 9 pages, 2015. https://doi.org/10.1155/2015/248517.